Über die Nullstellen der Hermiteschen Polynome

A. Brauer

Mathematische Annalen (1933)

  • Volume: 107, page 87-89
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Brauer, A.. "Über die Nullstellen der Hermiteschen Polynome." Mathematische Annalen 107 (1933): 87-89. <http://eudml.org/doc/159581>.

author = {Brauer, A.},
journal = {Mathematische Annalen},
keywords = {algebra, number theory},
pages = {87-89},
title = {Über die Nullstellen der Hermiteschen Polynome},
url = {http://eudml.org/doc/159581},
volume = {107},
year = {1933},

AU - Brauer, A.
TI - Über die Nullstellen der Hermiteschen Polynome
JO - Mathematische Annalen
PY - 1933
VL - 107
SP - 87
EP - 89
KW - algebra, number theory
UR - http://eudml.org/doc/159581
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.